MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2410-0500
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 1000ml baxter bag, ndc 0338-0049-04 lot y293738, exp jul20, 0.9% sodium chloride injection; 50ml baxter bag, ndc 0338-5002-41, lot ld138833, exp 07nov19 ceftriaxone injection.Although requested, no patient details: dob, age ; gender; weight ; or diagnosis were available.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported that when secondary tubing was attached, the contents of the secondary bag immediately entered the primary bag.There was no patient harm reported.The user observed the issue, identified and addressed the problem directly.
 
Additional Manufacturer Narrative
The customer¿s report of backflow secondary to primary was not confirmed.No anomalies were observed on the received set during visual inspection.Functional testing showed no anomalies.Basic infusion testing showed no anomalies.A (qn) quality notification search showed no relevant issues for failure mode reported.The root cause of secondary infusion backed up into primary was not confirmed.
 
Event or Problem Description
It was reported that when the secondary tubing was attached, the contents of the secondary bag immediately entered the primary bag.There was no patient harm reported.The user observed the issue, identified and addressed the problem directly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: patient identifier, age.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8649470
Report Number9616066-2019-01391
Device Sequence Number2075404
Product Code FPA
UDI-Device Identifier07613203012492
UDI-Public7613203012492
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2410-0500
Device Catalogue Number2410-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date09/12/2019
10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
72213N, TD (B)(6) 2019; 72213N, TD (B)(6) 2019
Patient Age68 YR